# SDR DXTA2022121976630

- Difficulty date: December 19, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 680A
- Aircraft serial: 650A0196
- Aircraft time: 3,814 hours, 2,485 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, A BURNING PLASTIC SMELL WAS ENCOUNTERED AND DID NOT GO AWAY UNTIL AFTER ENGINES WERE SHUT DOWN.  NO SMOKE OR HAZE PRESENT AT ANY TIME. RAN AIRCRAFT WITH APU AND ENGINE RUNNING COULD NOT DUPLICATE BURNING PLASTIC SMELL. APU OFF AND ENGINES AT HIGH POWER RAN SYSTEM FULL HOT AND COULD NO DEFECTS NOTED. TRIED SINGLE SOURCE LEFT AND RIGHT AT HIGH POWER NO DEFECTS OR BURNING SMELLS NOTICED AT THIS TIME.  COMPLIED WITH TASK TC-68A-21-181006MR2 ENVIRONMENTAL CONTROL SYSTEM BLEED AND TRIM AIR DUCT BURN PROCEDURE USING LT AND RT ENGINE, THEN APU. NO DEFECTS NOTED.
